Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Publications of Pratima Hebbar    :chronological  alphabetical  combined listing:

%% Papers Published   
   Author = {Dolgopyat, D and Hebbar, P and Koralov, L and Perlman,
   Title = {Multi-type branching processes with time-dependent branching
   Journal = {Journal of Applied Probability},
   Volume = {55},
   Number = {3},
   Pages = {701-727},
   Year = {2018},
   Month = {September},
   url = {},
   Abstract = {Copyright © Applied Probability Trust 2018. Under mild
             nondegeneracy assumptions on branching rates in each
             generation, we provide a criterion for almost sure
             extinction of a multi-type branching process with
             time-dependent branching rates. We also provide a criterion
             for the total number of particles (conditioned on survival
             and divided by the expectation of the resulting random
             variable) to approach an exponential random variable as time
             goes to ∞.},
   Doi = {10.1017/jpr.2018.46},
   Key = {fds346355}
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320